# SDR SWIA201438116

- Difficulty date: May 28, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 14,268 hours, 8,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SURROUND STRUCTURE, THE INTERNAL SURROUND SKIN AT THE CUTOUT HAS CORROSION IN SEVERAL AREAS.  C-CHECK, REMOVED CORROSION FROM AVIONICS BAY DOOR SURROUND STRUCTURE INTERNAL SKIN IAW REO.
